Advertisement

Reactions Weekly

, Volume 1781, Issue 1, pp 308–308 | Cite as

Rituximab

Hypersensitivity reaction manifesting as infusion-related reactions: 2 case reports
Case report
  • 27 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

In a report, two women aged 29 years and 35 years were described, who developed hypersensitivity reaction manifesting as infusion-related reactions during treatment with rituximab for muscle-specific kinase antibody-positive myasthenia gravis [not all times to reactions onsets and outcomes stated].

Patient 1: A-29-year-old woman had muscle-specific kinase antibody-positive myasthenia gravis, had received mycophenolate mofetil, pyridostigmine, prednisone and immunoglobulin with limited benefits or side effects. Therefore, she started receiving rituximab 1000mg IV infusion. The first 2 doses of rituximab were administered at increasing rate up to 400 mg/h separated by 14 days, following premedication with methylprednisolone, diphenhydramine and acetaminophen. She was then...

Reference

  1. Suh J, et al. Rituximab desensitization in two patients with muscle-specific kinase myasthenia gravis. Muscle and Nerve 60: E35-E37, No. 5, Nov 2019. Available from: URL: http://doi.org/10.1002/mus.26691 - USA

Copyright information

© Springer International Publishing AG 2019

Personalised recommendations